# SDR REXA2018012900071

- Difficulty date: January 29, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 9,073 hours, 6,136 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED REPLACEMENT EMERGENCY FLASHLIGHTS FOR F/A. R&R F/A FWD FLASHLIGHT IAW AMM 25-61-02. OPS CK GOOD.
